# SDR UPS07M50383

- Difficulty date: June 27, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT HORIZONAL STAB NR 23 BARREL NUT HOLE FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01 V2 R38.  BORE BOTTOM - SURFACE CLEANED & BORE REAMED TO 1.067" DIA REM B/OUT 0.050" DEEP FOUND EXCEEDING EO LIMITS.  BARREL NUT BORE B/OUT & BOTTOM PERIPHERY RADIUS SMOOTHENED & PR PROTECTED PER SRM 51-21-01V2 R38.  REP SLEEVE BUSHING FAB & PROTECTED PER EO BARREL NUT BORE REP C/OUT IS ACCEPTABLE PER EN1410-07.
